# SDR DALA2016050603706

- Difficulty date: May 5, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RIB AND RIB CLIP ON RT WING L/E BS XRS 267 APPROXIMATELY.  RIB DOUBLER AND CLIP WERE INSTALLED IAW SRM 51-30-2 AND 51-30-5.
